MathSciNet Relay Station
MathSciNet bibliographic data
MR1080432 35K20 (35B45)
Kartynnik, A. V. A three-point mixed problem with an integral condition with respect to the space variable for second-order parabolic equations. (Russian) ; translated from Differentsial′nye Uravneniya 26 (1990), no. 9, 1568--1575, 1653 Differential Equations 26 (1990), no. 9, 1160–1166 (1991)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement